Show simple item record

dc.contributor.authorNewell, Martin L
dc.date.accessioned2018-08-24T08:25:52Z
dc.date.available2018-08-24T08:25:52Z
dc.date.issued1976-10-01
dc.identifier.citationNewell, Martin L (1976). Ideals with hypercentral action on modules. Journal of Algebra 42 (2), 600-603
dc.identifier.issn0021-8693
dc.identifier.urihttp://hdl.handle.net/10379/9626
dc.publisherElsevier BV
dc.relation.ispartofJournal of Algebra
dc.titleIdeals with hypercentral action on modules
dc.typeArticle
dc.identifier.doi10.1016/0021-8693(76)90117-4
dc.local.publishedsourcehttps://doi.org/10.1016/0021-8693(76)90117-4
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record